# SDR SIMA0772

- Difficulty date: March 18, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: HP14161005
- Part serial: 1337
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4893 - ON APPROACH FLAPS WOULD NOT EXTEND FOLLOW ABNORMAL PROCEDURE FOR FLAPS FAULT.  MAINTENANCE REMOVED AND REPLACED FLAP CONTROL VALVE IAW SAAB MM 27-51-15.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RELEASED FOR A FUNCTIONAL CHECK FLIGHT.  FCF WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
